# SDR QMLA2024040920036

- Difficulty date: April 9, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N955AL
- Make and model: Urocop EC135T2
- Aircraft serial: 0554
- Aircraft time: 5,558 hours, 17,036 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 5,313 hours, 11,620 cycles
- System (JASC): 6400 · Tail Rotor System
- Part: Blade
- Part number: L642A2002111
- Part serial: M31134
- Condition: Failed
- Location: Tail Rotor
- Part time: 163 hours, 546 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: F, O
- Precautionary procedure: K

## Discrepancy

TWO EC135T2+ TAIL ROTOR BLADES HAVE CRACKED AND/OR SHOWN PITTING VISIBLE TO THE NAKED EYE IN THE BLADE ROOT WITHIN THE LAST 48 HOURS. (DAMAGE IS IN ZONE H ON OUTBOARD SIDE REQUIRING AIRBUS DISPOSITION PER AMM 64-22-00, 6-4) BLADE P/N L642A2002111 S/N'S M31134 AND M31132. BLADE S/N M31134 HAS 163+48 FH AND BLADE S/N M1132 HAS 166+19 FH. THESE APPEAR TO BE MANUFACTURER DEFECTS IN A SERIES OF S/N'S THAT MAY EXTEND TO OTHER IN-SERVICE BLADES/AIRCRAFT THROUGHOUT THE FLEET.
